# SDR ASOA201000831

- Difficulty date: May 12, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL 9, FS 621 TO FS 605 HAS MINOR CORROSION.  REMOVED CORROSION ON FLOORBEAM CAP AT RBL 9 BETWEEN FS 605 AND FS 621 IAW SRM 51-21-06.  CORROSION FOUND TO BE OUT OF REPAIRABLE LIMITS AND FLOORBEAM CAP REQUIRES REPLACEMENT.  REPLACE FLOORBEAM CAP AT RBL 9 BETWEEN FS 569 AND FS 621.  REMOVED FLOORBEAM CAP AT RBL 9 BETWEEN FS 569 AND FS 621 IAW SRM 51-42-06 AND SRM 51-42-21.  FLOORBEAM CAP AT RBL 9 BETWEEN FS 569 AND FS 621 NEEDS DRILLED AND INSTALLED.  INSTALLED NUTPLATES ON FLOORBEAM CAP IAW SRM 51-45-00 AND SRM 51-42-06.  LOCATED AND INSTALLED BLIND NUTS ON FLOORBEAM CAP RBL 9 IAW SRM 51-42-34.  FLOORBEAM CAP AT RBL 9 BETWEEN FS 569 AND FS 621 NEEDS DRILLED TO ACFT AND INSTALLED.
